# SDR SWAA2023010588365

- Difficulty date: November 15, 2022
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 61,557 hours, 31,554 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowl Latch
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 1 OUTBD FAN COWL CRACKED AT FWD OF FWD LATCH.<[01] REPLACED ENG 1 OUTBD FAN COWL. REF AMM 71-11-02.
